Lester Dubins 1920--2010
Lester Dubins 1920--2010
Professor of Mathematics and Statistics, U.C. Berkeley
Verified email at stat.berkeley.edu
Title
Cited by
Cited by
Year
On curves of minimal length with a constraint on average curvature, and with prescribed initial and terminal positions and tangents
LE Dubins
American Journal of Mathematics 79 (3), 497-516, 1957
29941957
Machiavelli and the Gale-Shapley algorithm
LE Dubins, DA Freedman
The American Mathematical Monthly 88 (7), 485-494, 1981
7281981
How to gamble if you must: Inequalities for stochastic processes
LE Dubins, LJ Savage
McGraw-Hill, 1965
640*1965
How to gamble if you must
LE Dubins, LJ Savage
McGraw-Hill Book Co., 1965
640*1965
Merging of opinions with increasing information
D Blackwell, L Dubins
The Annals of Mathematical Statistics 33 (3), 882-886, 1962
5961962
How to cut a cake fairly
LE Dubins, EH Spanier
The American Mathematical Monthly 68 (1), 1-17, 1961
4271961
Finitely additive conditional probabilities, conglomerability and disintegrations
LE Dubins
The Annals of Probability 3 (1), 89-99, 1975
3471975
Inequalities for stochastic processes: how to gamble if you must
LE Dubins, LJ Savage
Dover Publications, 1976
2411976
Inequalities for stochastic processes
LE Dubins, LJ Savage
Dover Publ., 1976
241*1976
On continuous martingales
LE Dubins, G Schwarz
Proceedings of the National Academy of Sciences of the United States of …, 1965
2071965
Invariant probabilities for certain Markov processes
LE Dubins, DA Freedman
The Annals of Mathematical Statistics 37 (4), 837-848, 1966
1521966
RANDOM DISTRIBUTION FUNCTIONS1
LE Dubins, DA Freedman
1441967
On a theorem of Skorohod
LE Dubins
The Annals of Mathematical Statistics 39 (6), 2094-2097, 1968
1271968
On existence and non-existence of proper, regular, conditional distributions
D Blackwell, LE Dubins
the Annals of Probability 3 (5), 741-752, 1975
1211975
Measurable sets of measures.
L Dubins, D Freedman
Pacific Journal of Mathematics 14 (4), 1211-1222, 1964
1151964
Optimal stopping rules and maximal inequalities for Bessel processes
LE Dubins, LA Shepp, AN Shiryaev
Theory of Probability and its Applications 38, 226, 1993
1131993
A sharper form of the Borel-Cantelli lemma and the strong law
LE Dubins, DA Freedman
The Annals of Mathematical Statistics 36 (3), 800-807, 1965
1121965
A converse to the dominated convergence theorem
D Blackwell, LE Dubins
Illinois Journal of Mathematics 7 (3), 508-514, 1963
1061963
On the distribution of maxima of martingales
LE Dubins, D Gilat
Proc. Amer. Math. Soc 68 (337-338), 1978
971978
An extension of Skorohod's almost sure representation theorem
D Blackwell, LE Dubins
Proc. Amer. Math. Soc 89, 1983
891983
The system can't perform the operation now. Try again later.
Articles 1–20